PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 41 [1] (2007)Páginas 107--115

Conservation laws III: relaxation limit

Mingbin Liu,Zhixin Cheng
University of Science and Technology of China,Hefei

Resumen.En este artículo aplicamos la teoría de la región invariante [1] y el método de la compactificación compensada [2] para estudiar los límites singulares de la relajación rígida y difusión dominante para el problema de Cauchy de un sistema de flujo cuadrático y el sistema Roux obteniendo la convergencia de las soluciones para el estado de equilibrio de esos sistemas.

Abstract. In this paper, we apply the invariant region theory [1] and the compensated compactness method [2] to study the singular limits of stiff relaxation and dominant diffusion for the Cauchy problem of a system of quadratic flux and the Le Roux system, and obtain the convergence of the solutions to the equilibrium states of these systems.

Palabras claves. Relaxation limit, Dominant diffusion, Entropy-entropy flux, Equilibrium states.

Codigo AMS. Primary: 35L65.

Archivo completo : Formato [PDF] (851 K).